# SDR ASOA201001540

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM FOUND TO BE CORRODED AT RT AND LT SIDE FLOOR PANEL NUTPLATE LOCATIONS. FOUND DAMAGED AREA TO BE OUT OF LIMITS IAW SRM. REMOVED CROSSBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01.  INSTALLED NEW CROSSBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01.
